# SDR CA961230003

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 8934100450A
- Condition: Faulty
- Location: Nr 2 Fire Det
- Part time: 17,049 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) #2 ENGINE HAD A FIRE WARNING INDICATION IN FLIGHT. #2 ENGINE WAS SHUTDOWN AND FIRE WARNING WENT OUT, SO FIRE BOTTLES WERE NOT ACTIVATED. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE COULD NOT DUPLICATE FAULT ON THE GROUND. ALL SYSTEMS CHECKED NORMAL. PRECAUTIONARY REPLACEMENT OF THE FIRE DETECTOR CONTROL UNIT WAS CARRIED OUT FOR TROUBLESHOOTING OF THE INTEGRAL K2 RELAY.
